# SDR GLBA2015082600532

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 37,810 hours, 45,697 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 11412002823
- Part serial: 3927975
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT INBD LE INSIDE SKIN HAS SEVERAL AREAS OF CHAFING FROM THE CONTROL CABLES RUBBING & HOLES, A .5" SHALLOW HOLE & CHAFE MARKS, A .375", .125" HOLES IN SKIN ONLY, SHALLOW HOLE, SMALL .25" WEAR HOLE, .75" TEAR IN THE EDGE OF THE SKIN & A CRACK, .25" IN LENGTH.  REPAIRED IAW EO 15-1900-57-002.
